# SDR CA970428004

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 555406
- Condition: Failed
- Location: Nose Ldg Gear
- Part time: 4,087 hours
- Stage of operation: CR
- Nature of condition: O, J
- Precautionary procedure: A, O

## Discrepancy

(CAN) #3 HYDRAULIC SYSTEM LOST IN FLIGHT. DECLARED EMERGENCY. GEAR EXTENDED MANUALLY. ON LANDING NO NOSE WHEEL STEERING. NOSE GEAR SELECTOR VALVE CHANGED.
